CONTINUOUS LINEAR REPRESENTABILITY OF BINARY RELATIONS

NEUEFEIND W, Trockel W (1995)
ECONOMIC THEORY 6(2): 351-356.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Abstract / Bemerkung
A very general result on continuous linear representability of binary relations on topological vector spaces is presented. Applications of this result include individual decision making under uncertainty, i.e. expected utility theory and collective decision making, in particular, utilitaristic social welfare functions.
Erscheinungsjahr
Zeitschriftentitel
ECONOMIC THEORY
Band
6
Zeitschriftennummer
2
Seite
351-356
ISSN
eISSN
PUB-ID

Zitieren

NEUEFEIND W, Trockel W. CONTINUOUS LINEAR REPRESENTABILITY OF BINARY RELATIONS. ECONOMIC THEORY. 1995;6(2):351-356.
NEUEFEIND, W., & Trockel, W. (1995). CONTINUOUS LINEAR REPRESENTABILITY OF BINARY RELATIONS. ECONOMIC THEORY, 6(2), 351-356. doi:10.1007/BF01212495
NEUEFEIND, W., and Trockel, W. (1995). CONTINUOUS LINEAR REPRESENTABILITY OF BINARY RELATIONS. ECONOMIC THEORY 6, 351-356.
NEUEFEIND, W., & Trockel, W., 1995. CONTINUOUS LINEAR REPRESENTABILITY OF BINARY RELATIONS. ECONOMIC THEORY, 6(2), p 351-356.
W. NEUEFEIND and W. Trockel, “CONTINUOUS LINEAR REPRESENTABILITY OF BINARY RELATIONS”, ECONOMIC THEORY, vol. 6, 1995, pp. 351-356.
NEUEFEIND, W., Trockel, W.: CONTINUOUS LINEAR REPRESENTABILITY OF BINARY RELATIONS. ECONOMIC THEORY. 6, 351-356 (1995).
NEUEFEIND, W, and Trockel, Walter. “CONTINUOUS LINEAR REPRESENTABILITY OF BINARY RELATIONS”. ECONOMIC THEORY 6.2 (1995): 351-356.